# SDR MASA2020051410064

- Difficulty date: May 14, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 23,708 hours, 20,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SV DR EXIT SIGN DMGD/LOOSE- REPLACED SIGN
